MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ LONG LENGTH SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD¿ LONG LENGTH SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Model Number 408360
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ long length spinal needle experienced inconsistent labelling information.The following information was provided by the initial reporter: differing expiry date stated on the certificate of compliance and the packaging.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary no samples or photos were received from the customer for this investigation.Based on the investigation bd juncos was able to confirm the customer¿s failure mode.However, the product is properly labeled with the correct date.This complaint is systematic, the most probable cause is operator error.A review of the device history record was performed, and no quality issues were found during production.
 
Event or Problem Description

Brand Name
BD¿ LONG LENGTH SPINAL NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15277750
Report Number2618282-2022-00048
Device Sequence Number6485585
Product Code BSP
UDI-Device Identifier30382904083602
UDI-Public30382904083602
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Model Number408360
Device Catalogue Number408360
Device Lot Number1182339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown